# SDR RAAA99E4058

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Out Of Limits
- Location: Bs 654
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED #1 CHECK, FOUND FLOOR BEAM DRESSED OUT BEYOND LIMITS @ TRACK ATTACH FASTENER ON AFT FLANGE FUS/STA 654 LBL 55. REPLACED FLOOR BEAM AS PER SRM 51-2-9, INSTALLED FLOOR BEAM AS PER SRM 51-2-12, M-54 # 234.
